# SDR A6WA201542967

- Difficulty date: August 5, 2015
- Submitted: August 6, 2015
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 35,319 hours, 34,594 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF REC GRAVITY XFLOW FAIL STATUS MSG.  DECLARED PRECAUTIONARY EMER & DIVERTED.  AFTER APPROX 20 MIN MSG CLEARED ON ITS OWN.  R & R GRAVITY XFLOW ELEC ACT IAW AMM 28-13-16.  OPERATIONS CHECKED GOOD.
